# SDR N6WA20240825O1

- Difficulty date: August 24, 2024
- Submitted: August 25, 2024
- Operation: Air carrier
- Aircraft: N569GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10109
- Aircraft time: 42,813 hours, 32,407 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Sensor
- Part number: 3A2237B
- Condition: Dirty
- Location: Zone 300
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR SPLIT CAUTION MESSAGE WHILE DESENDING AT 10000 FT ALONG WITH CAS MISCOMP MSG. CLEANED AND INSPECTED ELEVATOR POSITION TRANSMITTERS AND CANNON PLUGS IAW CRJ 550 AMM 27-34-10. PERFORMED OPS TEST OF ELEVATOR CONTROL SYSTEM IAW CRJ550 AMM 27-31-00 NO FAULTS FOUND AT THIS TIME.
